# SDR SWAA2025020492875

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 60,435 hours, 36,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED FWD EXIT SIGN FELL OFF AND FA'S REATTACHED IT<[01].  RESECURED FWD CABIN EMERGENCY EXIT SIGN PER SIP.
